# SDR SWIA202157356

- Difficulty date: March 12, 2021
- Submitted: April 6, 2021
- Operation: Air carrier
- Aircraft: N765SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10231
- Aircraft time: 41,437 hours, 27,127 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Bs 977-985 S27r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE SKIN HAS CHAFE APPROX. BET. FS977.00 AND FS985.00 AT STGR 27   (C-CHECK RO 4/3/2021)    COMPLIED WITH REO 670-53-00-652 REV -- DATED 2021-03-30 REPAIR TO FUSELAGE SKIN FS953-985 STR26L-STR26R LEAK CHECK GOOD. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY
